# SDR U5QA202410080140

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N312EA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20943
- Aircraft time: 1,227 hours, 554 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

FLAPS STUCK AT 3 DEGREES WHILE IN FLIGHT. FLAPS RESET ON GROUND BUT NEEDS FUNCTIONAL CHECK BEFORE NEXT FLIGHT.  MX C/A: C/W FLAPS FUNCTIONAL CHECK IN REF CH350 TASK 27-52-00-710-802 WITH NO DISCREPANCIES NOTED. NO RECURS TO DATE.
